# SDR CALA9900318

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 59100511
- Condition: Debonded
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AILERON TAB DEBONDED.  THE LEFT AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-51, PAGE 203.
